# SDR REXA2014120301182

- Difficulty date: December 3, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 16,636 hours, 10,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATE LIGHT STRIP AROUND SERVICE DOOR CHIPPED OFF.  TALKING TO MX CONTROL  ABOUT MEL RELIEF.  NO MEL RELIEF FOR DAMAGED EMER LIGHT STRIP PART S7516-1-EF IN PMI.  PART S7516-1 AVAIL IN CVG.
